Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: Wet Explosive Gas
|downalazyriver - Fri Nov 30, 2007 10:37 pm|
M53 No meds. Stool culture tested normal. During 3 week Philippine vacation, developed explosive wet gas with loose stools sometimes and just a tblspn of stool more recently after adding raw vegitables, fruits, and whole grains to my diet. Time line is about 3 weeks now.
|downalazyriver - Wed Dec 12, 2007 1:06 pm|
Hello I'm back with new information. Time line 5 weeks now. Recent evidence shows I was having a herpes attack from eating foods high in L-Arginine, specifically nuts. I stopped eating nuts 3 days ago and symptoms are dissipating. Continuing more tests. More report later.
|downalazyriver - Mon Jan 21, 2008 9:16 am|
Pro Biotics recommended to increase good bacteria. GI Panel found Cryptosporidium Dec 14th. Stool has remained better than normal with Pro Biotics. Nitazoxanide has been approved for treatment of diarrhea caused by Cryptosporidium in people with healthy immune systems.
|Debbie Miller, RN - Wed Feb 06, 2008 10:00 pm|
I am glad to see you are having some success in treating this ailment. Good luck to you and thanks for the update.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.